# SDR VIBR20110119001

- Difficulty date: November 19, 2010
- Submitted: January 19, 2011
- Operation: General aviation
- Aircraft: N257JC
- Make and model: Cessna S550
- Aircraft serial: 0029
- Aircraft time: 7,268 hours, 8,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6511015194
- Condition: Corroded
- Location: Zone 100
- Part time: 7,268 hours, 8,241 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MODIFICATION TO THE ACFT, THE INTERIOR AND FLOOR WAS REMOVED AND UPON INSP, STRINGER WAS FOUND CORRODED FROM FS 206.0 TO FS 287.0, RBL 7.60   STRINGER AND STRINGER SPLICES WERE REPLACED WITH NEW PARTS.
